# SDR ASAA2017071921417

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,969 hours, 6,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT.  RESET WITH MASTER CAUTION.  ACFT GROUNDED.  TESTED THE LEFT PACK IAW THE PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. THE TEST PASSED. THIS WAS AN INTERMITTENT FAULT. ACFT RELEASED.
